# SDR HALA0600441

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 6,655 hours, 16,406 cycles
- Engine: Rroyce BR700715A130
- Engine time: 5,088 hours, 12,710 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 1ST STAGE FOUND FOD ON 2 BLADES.  ONE DAMAGED 2 INCHES FROM THE TOP, DAMAGE DEPTH - .1875 INCH, LENGTH - .5 INCH.  SECOND BLADE L/E 4 INCHES FROM THE ROOT, LENGTH/DEPTH - .125 INCH.  REMOVED LPC STAGE 1 BLADES PER AMM 72-38-15 INSP, ROTOR DISK PER 72-31-01 FILLERS & RETAINING RING PER 72-38-15 INST LPC STAGE 1 BLADES PER AMM TEST 6 COMPLETED PER 71-00-700, OPS CHECK GOOD.
